# SDR SIMA20130131013

- Difficulty date: January 31, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,733 hours
- Engine time: 29,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 3 AND 6 EMERGENCY LIGHT STRIP CONNECTORS ON THE FLOOR BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE NR 3 AND 6 EMERGENCY LIGHT STRIP CONNECTORS IAW EMB 145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
